Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Want consultation regarding premature ejaculation?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
I am looking for your opinion in relation to premature ejaculation
Posted Thu, 8 Aug 2013 in Sexual Problems
Answered by Dr. Sushil Kumar Sompur 13 hours later
Hi there ~

Firstly you might need to consult an psychiatrist to find out if you have any difficulties in your libido causing you to have a problem with premature ejaculation or have other mental health concerns like depression, which may also result in loss of libido and thus resulting in premature ejaculation. Otherwise, you have a very common problem of primary premature ejaculation and it can be easily treated with prescription medications available at this time. As for natural ways, if you go with ayurvedic medications, confido by himalaya has case based evidence for efficacy. The class of allopathic medication is called selective serotonin reuptake inhibitors (SSRIs) and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard.

Take care and have a lovely day!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor